| Model Number |
43X17 MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/07/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient had an adverse event described as "subluxation/dislocation of the study shoulder related to seizure" 2 years after primary surgery.Patient id: (b)(6).